Fast computation of class fields given their norm group
Journal de Théorie des Nombres de Bordeaux, Tome 20 (2008) no. 3, pp. 707-714.

Soit K un corps de nombres contenant, pour un nombre premier , les racines -ièmes de l’unité. Soit L une extension de Kummer de degré de K, caractérisée par son module 𝔪et son groupe de normes. Soit K 𝔪 le compositum des extensions de degré de K de module divisant 𝔪. En utilisant la structure d’espace vectoriel de Gal(K 𝔪 /K), nous proposons une amélioration pour la fonction rnfkummer de PARI/GP qui permet de ramener la complexité du calcul d’une équation de L sur K d’exponentielle à linéaire.

Let K be a number field containing, for some prime , the -th roots of unity. Let L be a Kummer extension of degree of K characterized by its modulus 𝔪and its norm group. Let K 𝔪 be the compositum of degree extensions of K of conductor dividing 𝔪. Using the vector-space structure of Gal(K 𝔪 /K), we suggest a modification of the rnfkummer function of PARI/GP which brings the complexity of the computation of an equation of L over K from exponential to linear.

@article{JTNB_2008__20_3_707_0,
     author = {Greni\'e, Lo{\"\i}c},
     title = {Fast computation of class fields given their norm group},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {707--714},
     publisher = {Universit\'e Bordeaux 1},
     volume = {20},
     number = {3},
     year = {2008},
     doi = {10.5802/jtnb.646},
     zbl = {1193.11119},
     mrnumber = {2523313},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/jtnb.646/}
}
Grenié, Loïc. Fast computation of class fields given their norm group. Journal de Théorie des Nombres de Bordeaux, Tome 20 (2008) no. 3, pp. 707-714. doi : 10.5802/jtnb.646. http://archive.numdam.org/articles/10.5802/jtnb.646/

[Coh] Henri Cohen, Advanced Topics in Computational Number Theory, volume 193 of Graduate Texts in Mathematics. Springer-Verlag, New York, 2000. | MR 1728313 | Zbl 0977.11056

[Gre] Loïc Grenié, Comparison of semi-simplifications of Galois representations. J. Algebra 316 (2) (2007), 608–618. | MR 2356847

[PAR] The PARI Group, Bordeaux. PARI/GP, version 2.4.1, 2006. Available from http://pari.math.u-bordeaux.fr/.